# SDR FDEA202009172232

- Difficulty date: September 17, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 76,429 hours, 19,015 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Migrated
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 3 PYLON AFT MOUNT BEARING FOUND MIGRATED.  ENGINE NR 3 PYLON AFT BULKHEAD AT STATION YWN 418.162.  REMOVED AND REPLACED, AS PER MD-11 SRM 54-01-42-OG AND DOUGLAS DRAWING NR AUB 7500 REV ' AS '.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.  REFER TO ENGINEERING REQUEST SYSTEM NR 20-03641 FOR WORK DETAILS.
